Reading about the accidental overdose of celebrities and wondered if I should be concerned?
Taking all those medications at the same time can increase side effects such as dizziness and drowsiness to an extreme. If it were me I would be very careful as well I suggest you talk with your doctor that gave you all those scripts. If he insist it is alright taking them please space them a couple of hours apart.
I don't think this is a deadly combo if you worked up to it slowly. It also matters if you're taking the Ambien and Valium at the same time. That's not wise. Another issue can be the dose of Valium. I'm also assuming you don't take 60 mg of Codeine all at once. The Codeine should be for break through pain.
Be warned about this. Fentanyl doesn't cause much of a narcotic high. But it's a very potent narcotic that causes a heck of an addiction to get off of.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jun 2012 • 1 answer
Updated 1 Jan 2017 • 2 answers
Updated 11 Dec 2014 • 3 answers
Updated 19 Mar 2015 • 2 answers
Updated 12 Feb 2018 • 3 answers